# SDR SWIA2019040545692

- Difficulty date: April 1, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 36,261 hours, 34,500 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG WHEN SELECTING GEAR DOWN, SECONDS LATER  GEAR DISAGREE MSG EXTINGUISHED, THE LH MAIN SHOWED DOWN AND LOCKED (GREEN). (FLT#4247) FO: 04/01.2019 WORK IN PROGRESS
